# SDR R61A202002050157

- Difficulty date: January 29, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000168
- Aircraft time: 32,311 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Frame 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION FOUND ON RH UPPER SHEET, FR 85-86. REMOVED AND REPLACED UPPER SHEET PN: 170-86101-001 REF EMB SRM 51-40-08 AND RESTORE SURFACE REF EMB SRM 51-23-06.
